• Paracetamol 125mg

Fevimol | Paracetamol 125mg Syrup

Paracetamol 125mg

Product Description

Paracetamol oral suspension uses and overview 

Paracetamol oral suspension is a medicine that is made with a very effective drug called paracetamol also known as acetaminophen. This oral suspension comes under the brand name Fevimol. This medicine is commonly used to treat short-term pain and fever. It works by Stopping the signals in your brain that make you feel pain. It also helps to reduce the fever by changing the chemical signals in a part of the brain that controls body temperature.

How to use Paracetamol oral suspension 

The recommended dose of Paracetamol oral suspension depends on the age and weight of the child. To use Paracetamol oral suspension, follow these few points:

  •  Always use the oral syringe or measuring spoon that comes with the suspension to ensure you are giving the correct dose.
  • Shake the bottle for 10 seconds, then remove the cap and insert the syringe to draw up the recommended dose.
  • Place the syringe inside the child’s mouth against the inside of their cheek and slowly administer the suspension.

Side effects of Paracetamol oral suspension

  • Swollen Lips, Mouth, Throat, or Tongue 
  • Difficulty in Breathing
  • Tightness in the Throat
  • Changes in Skin Colour
  • drowsiness, or dizziness
  • Loss of Consciousness
  • Loose motion
  • Itching, redness and peeling skin
  • Loss of appetite

Precautions and warnings for Paracetamol Oral Suspension

  1. Give your child Paracetamol 120mg Oral Suspension with food or milk to stop their stomach from feeling upset.
  2. Give your child this medicine no more than four times in one day, and wait at least 6 hours between each dose.
  3. Do not take any other medicine with paracetamol while taking this medicine because it can cause harmful side effects.
  4. If the Paracetamol 120mg liquid medicine is not working for your child, talk to your doctor for help. Do not take more than the prescribed amount.
  5. If your child gets allergic to medicines then inform your doctor before the treatment.

Frequently Asked Questions ( FAQs)

Ques: How much time gap between paracetamol oral suspension?

Ans: The recommended time gap between doses of paracetamol syrup is typically 4-6 hours.

Ques: How I can store paracetamol oral suspension?

Ans: Store the paracetamol oral suspension at room temperature and away from moisture and heat. It’s also important to keep it far from pets and children.

Ques: What is the shelf life of paracetamol oral suspension?

Ans: The shelf life of paracetamol oral suspension is more than 12 months.

Ques: How quickly does paracetamol oral suspension work?

Ans: Paracetamol oral suspension,, starts to work on fever and pain within just 15 minutes.

Ques: Can I use any other medicine with paracetamol oral suspension?

Ans: Yes you can use other medications but it’s important to take the doctor’s advice before using any medicine.

Ques: paracetamol oral suspension is effective for adults?

 Ans: Yes It is an effective medicine for adults also but It is important the drug mg in the suspension. If you are using Fevimol for you then it is less effective on your. We advise you to check with your doctor for the best paracetamol oral suspension.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.